POWER GENERALIZATION OF CHEBYSHEV’S INEQUALITY – MULTIVARIATE CASE
作者: Katarzyna Budny
作者单位: 1Department of Mathematics, Cracow University of Economics, Poland
刊名: Statistics in Transition New Series, 2019, Vol.20 (3), pp.155-170
来源数据库: Exeley Inc.
DOI: 10.21307/stattrans-2019-029
关键词: Multivariate Chebyshev’s inequalityMahalanobis distanceMultivariate normal distributionMultivariate t distribution
原始语种摘要: In the paper some multivariate power generalizations of Chebyshev’s inequality and their improvements will be presented with extension to a random vector with singular covariance matrix. Moreover, for these generalizations, the cases of the multivariate normal and the multivariate t distributions will be considered. Additionally, some financial application will be presented.
全文获取路径: PDF下载  Exeley 公司  (合作)
分享到:

×
关键词翻译
关键词翻译
  • multivariate 多元
  • covariance 协方差
  • CASE Computer-Aided Software Engineering
  • inequality 不等式
  • financial 财政的
  • distribution 分布
  • singular 奇异的
  • random 随机的
  • their 他们的
  • will 意志